# SDR ASOA04447

- Difficulty date: June 20, 2004
- Submitted: August 13, 2004
- Operation: Air carrier
- Aircraft: N883AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7504
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Support Beam
- Condition: Cracked
- Location: Lt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN MCN, THE LEFT LOWER ENGINE SUPPORT BEAM PANEL AT BL 36.20 WAS FOUND TO BE CRACKED BEYOND LIMITS.  MAINTENANCE REPAIRED THE LEFT LOWER ENGINE SUPPORT BEAM PANEL AT BL 36.20 IAW ASA EO 600-53-0070.  (M)
